American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E47) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Bart Kastermans. The complexity of maximal cofinitary groups. Proc. Amer. Math. Soc. 137 (2009) 307-316. MR 2439455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Lou van den Dries. A generalization of the Tarski-Seidenberg theorem, and some nondefinability results. Bull. Amer. Math. Soc. 15 (1986) 189-193. MR 854552.
Abstract, references, and article information   
View Article: PDF

[3] Daniele Mundici. Ergodic undefinability in set theory and recursion theory . Proc. Amer. Math. Soc. 82 (1981) 107-111. MR 603611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1